Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suffering from sore throat and cough, took erythromycin. Heart beat raised with poking sensation and tiredness. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
I am suffering from soar throat and cough,So i took a tablet calle erythromicin from a medical shop suggested by them .I took yest night and my heart beat suddenly raised along with poking sensation started.Is it something it has stopped but little tirdeness in body.Kindlyu assist.
Posted Sun, 15 Sep 2013 in Ear, Nose and Throat Problems
Answered by Dr. Mohammed Kappan 9 hours later
Brief Answer:
Take medicine only under Doctor's advise

Detailed Answer:

Thanks for the query.

I understand you had difficulty after taking erythromycin. It is an antibiotic. Please take medications only under the guidance of a doctor who has examined you. The difficulty you experienced does not seem to be an effect of erythromycin. But, yes,, there can be changes from person to person. Since the symptoms have disappeared, I do not think that you need to worry.

Please do the following to get better regarding water. Avoid drinking anything cold.
- Warm saline gargles, at least 3-4 times a day.
- Steam inhalation with Cap. Karvol Plus dissolved in the water.
- Tab. Celin 500mg (Vitamin C) 3 times daily for one week.
- If the chest congestion is more, then you may need to visit your family physician for a check up and appropriate medications.

Hope I had been able to help you. Let me know if I can assist you further.

Above answer was peer-reviewed by
Follow-up: Suffering from sore throat and cough, took erythromycin. Heart beat raised with poking sensation and tiredness. Suggest? 12 hours later
thanks allot,Will take the prescribed medicine.:)
Answered by Dr. Mohammed Kappan 2 hours later
Brief Answer:
You are Welcome.

Detailed Answer:
Thanks for consulting me. If you do not have any further queries regarding the same issue, please close, rate and review the discussion.

Thanks & Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor